Advertisement

Should I let my doctor know I am using antibiotic ointment?

It is always important to let your doctor know what medications you are on. Some ointments can cause an allergic reaction or can interact with other medications.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
Does my child need antibiotics if his nose runs with yellow or green mucus?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
When germs that cause colds first infect the nose and sinuses, the nose makes clear mucus. This help...
More Answers
Do antibiotic ointments have any side effects?
Ronald G. Glass, DDSRonald G. Glass, DDS
Triple antibiotic agents are usually creams or ointments that contain 3 antimicrobial agents. The id...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.